Сведение задачи факторизации к решению системы нелинейных уравнений в алгебре Жегалкина
DOI:
https://doi.org/10.18372/2410-7840.11.4026Abstract
В статті пропонується підхід, який дозволяє звести задачу факторизації непарного складеного числа, розряди якого є значеннями компонентів вектора правих частин системи нелінійних алгебраїчних рівнянь з розрядними зв'язками, до системи рівнянь в алгебрі Жегалкіна шляхом побудови та врахування явних виразів для функцій трансферу значень розрядних переносів.References
Шнайер Б. Прикладная криптография. - М.: Издательство ТРИУМФ, 2003 - 816 е.:ил.
Жилин A.B., Мохор В.В. Структурный метод факторизации больших целых чисел// Моделювання та інформаційні технології. Спец. випуск зб. наук. пр. ІПМЕ HAH України - К.-.2008.-С.49-57
Downloads
Published
2009-09-21
Issue
Section
Articles
License
Authors who publish with this journal agree to the following terms:- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).